# SDR FDEA200908082953

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fitting
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - LEADING EDGE STRUCTURE RIB 16 XOS= 1005 FOUND CRACKED.  RT WING - L/E STRUCTURE RIB NR16 AT XOS 1005 REMOVED IAW SRM 51-31-01 REVISION 41 AND REPLACED IAW SRM 51-33-01 REVISION 41. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REVISION 107.
